MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 94154
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 05/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported injecting a patient in the lower lip with 0.4 cc of juvéderm® ultra.The patient immediately experienced an ¿occlusion.¿ the patient was treated with 24 ml of hylenex and hyperbaric, and the healthcare professional believes that they were able to cannulate the artery with an ultrasound.The patient has a small amount of capillary refill.The event is ongoing.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Clarification to section c.Suspect product: lot number 963/3.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.
 
Event or Problem Description
Additionally, the healthcare professional reported injecting the patient with juvéderm® ultra xc.The event resolved 2 weeks post-onset.

Brand Name
JUVEDERM ULTRA XC TSK US
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer (Section G)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key17067135
Report Number3005113652-2023-00429
Device Sequence Number20359589
Product Code LMH
UDI-Device Identifier30888628000081
UDI-Public30888628000081
Combination Product (Y/N)Y
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2024
Device Catalogue Number94154
Device Lot Number1000539315
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer06/27/2023
07/17/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date07/13/2023
07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age31 YR
Patient SexFemale